# SDR CA040427004

- Difficulty date: April 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Aircraft time: 49,640 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 95125H9832
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE, FIRST OFFICER WINDSHIELD NON STRUCTURAL OUTER PANE SHATTERED. WINDSHIELD TOTAL TIME 9,854 HRS.  AIRCRAFT TOTAL TIME  50,585 HRS.
